# SDR CA090918003

- Difficulty date: September 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,262 hours
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 218423
- Condition: Missing
- Location: Apu Fuel Pump
- Part time: 12,841 hours
- Component: Fuel Pump
- Component part number: 228078
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON AUGUST 23, 2009 CREW REPORTED A "X FLOW/APU PUMP" MESSAGE IN FLIGHT. CREW DEFERRED APU PUMP IAW MEL 28-24-01-2. ON AUGUST 24TH MX REPLACED APU PRESSURE SWITCH PN 601R62291-7 BUT NO FIX. APU PUMP REMAINED ON MEL. FURTHER TROUBLESHOOTING ON AUGUST 27TH LED TO THE REPLACEMENT OF THE APU FUEL SWING CHECK VALVE PN 2950001-101 (IPC 28-24-00 –FIG 1 ITEM 61A). LEAK AND FUNCTION CHECKS WERE COMPLETED WITH NO FAULTS FOUND. DEFERRAL WAS CLEARED AND ACFT RETURNED TO SERVICE. DURING THE REPLACEMENT OF THE CHECK VALVE IT WAS DISCOVERED THAT AN UNIDENTIFIED PART WAS LODGED IN THE CHECK VALVE FLAPPER VALVE HOLDING IT OPEN AND CAUSING THE DEFECT. AN SMS REPORT WAS FILED. ON SEPTEMBER 3RD WITH THE ASSISTANCE OF THE MFG FSR THIS PART WAS IDENTIFIED AS PROBABLY A GUIDE VALVE PN 218423 (CMM 28-20-79 ITEM 70) FROM THE APU FUEL PUMP CANISTER PN 228078 (ITEM 1).  APU PUMP WAS IMMEDIATELY DEFERRED IAW MEL 28-24-01-2 AND IN SERVICE ENGINEERING ISSUED A TASK TO HAVE APU FUEL PUMP CANISTER REPLACED. TASK WAS COMPLETED SEPT 17TH. INSP OF PUMP CANISTER CONFIRMED THAT THE GUIDE VALVE WAS IN FACT MISSING.
